MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Inset II; Set, Administration, Intravascular
Model Number 1000282
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced an infusion set tubing leakage at the site on (b)(6) 2025.
 
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates (b)(4) (ic retrospective complaint review) and(b)(4) (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Mdr 3003442380-2026-76890 / initial 4 of 4.Additional information - this electronic medical device report (emdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 07/aug/2026 against lot number 6007890 and and similar malfunction codes: leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector - trace moisture / minor wetness the review confirmed that lot 6007890 and the identified failure mode are not associated with any nonconforming reports (ncrs) or corrective and preventive action (capas) of the same or similar nature.The complaint can be closed referencing the investigation (as it addresses the malfunction).Similar complaints search : a query was run in the eqms on 07/aug/2026 against lot number criteria equal 6007890 and similar malfunction codes: leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing connector is cracked, split, deformed, leakage may occur, leak between tubing and site connector - trace moisture / minor wetness the count of complaints is 2.The complaint numbers are: complaint(b)(4)5, complaint (b)(4).Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.The complaint was unconfirmed based on analysis.Corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation (no further investigation): based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Conclusion summary of complaint investigation: as a result of the following: a comprehensive review was conducted, including eqms queries, similar complaint searches, visual evidence assessment, and capa determination.No ncrs or capa's of the same or similar nature were found for lot 6007890 and related malfunction codes.Two complaints were identified for this lot, but no trend or systemic issue was detected.No photo evidence was provided, so the assessment was based on documentation only.Based on these results, no manufacturing or quality issues were identified, and no further investigation is required.The record will be closed and monitored through routine tracking and trending per work instruction (wi) (monthly trips and alerts).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Inset II
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
pamela meadows
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50280557
Report Number3003442380-2026-76890
Device Sequence Number13365731
Product Code FPA
UDI-Device Identifier05705244014572
UDI-Public05705244014572
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000282
Device Lot Number6007890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexMale